Rocky Mountain Journal of Mathematics

Hausdorff Dimension of the Image of Iterated Additive Processes

Ming Yang

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 40, Number 4 (2010), 1333-1353.

Dates
First available in Project Euclid: 30 August 2010

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1283175801

Digital Object Identifier
doi:10.1216/RMJ-2010-40-4-1333

Mathematical Reviews number (MathSciNet)
MR2718817

Zentralblatt MATH identifier
1205.60081

Subjects
Primary: 60G51: Processes with independent increments; Lévy processes 60J25: Continuous-time Markov processes on general state spaces
Secondary: 60G17: Sample path properties

Keywords
Additive processes Hausdorff dimension image

Citation

Yang, Ming. Hausdorff Dimension of the Image of Iterated Additive Processes. Rocky Mountain J. Math. 40 (2010), no. 4, 1333--1353. doi:10.1216/RMJ-2010-40-4-1333. http://projecteuclid.org/euclid.rmjm/1283175801.


Export citation

References